# SDR R61A201508240550

- Difficulty date: August 10, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 13,135 hours, 13,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85313723
- Condition: Punctured
- Location: Zone 100
- Part time: 13,135 hours, 13,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND FUSELAGE PUNCTURE NEAR NOSE JACKING POINT, STARBOARD SIDE, BETWEEN BS X-39.00 AND X-18.25, STR 29S-30S.  REF RD8/4-51-390 ISSUE 1, MAINTENANCE REPAIRED DAMAGE IAW RD8/4-53-7016.
